Alert archive / Idaho / Wind Advisories in 2008

Wind Advisory 3, NWS Boise, ID

February 6, 2008Gooding County, Jerome County, Twin Falls County, Idaho

NWS Boise, ID issued this wind advisory at Feb 6, 2008, 2:48 PM MST for Gooding County, Jerome County, Twin Falls County, Idaho. It took effect at Feb 7, 2008, 9:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2008, 2:48 PM MST (21:48 UTC)
In effect from
Feb 7, 2008, 9:00 AM MST
Expired
Feb 7, 2008, 6:00 PM MST
In force
9 hr
Issued by
NWS Boise, ID

Counties Gooding County, ID, Jerome County, ID, Twin Falls County, ID

The radar

The Pocatello radar (KSFX), 162 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 9.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBOI 062148
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
248 PM MST WED FEB 6 2008

IDZ016-070615-
/O.NEW.KBOI.WI.Y.0003.080207T1600Z-080208T0100Z/
WESTERN MAGIC VALLEY-
248 PM MST WED FEB 6 2008

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST THURSDAY FOR
THE MAGIC VALLEY.

A WARM FRONT WHICH WILL BRING SNOW AND BLOWING SNOW TO THE MAGIC
VALLEY TONIGHT AND EARLY THURSDAY...WILL BE FOLLOWED BY A
VIGOROUS COLD FRONT AND BUILDING HIGH PRESSURE. THE FRONT AND
BUILDING HIGH PRESSURE WILL BE ASSOCIATED WITH SEVERAL HOURS OF
GUSTY WEST WINDS OF 30 TO 40 MPH. LOCAL GUSTS TO 50 MPH ARE
POSSIBLE MAINLY BETWEEN 11 AM AND 4 PM THURSDAY. WHILE SNOW
SHOWERS ARE EXPECTED TO TAPER OFF AROUND 9 AM...AREAS OF BLOWING
SNOW WITH VISIBILITY AROUND ONE HALF A MILE ARE POSSIBLE THROUGH
THURSDAY AFTERNOON.

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 8 PM
TONIGHT THROUGH 9 AM THURSDAY WITH 2 TO 4 INCHES OF SNOW
ACCUMULATION BY 9 AM THURSDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS75 KBOI 070505
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1005 PM MST WED FEB 6 2008

IDZ016-071315-
/O.CON.KBOI.WI.Y.0003.080207T1600Z-080208T0100Z/
WESTERN MAGIC VALLEY-
1005 PM MST WED FEB 6 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST THURSDAY
FOR THE WESTERN MAGIC VALLEY.

A WARM FRONT...WHICH WILL BRING SNOW AND BLOWING SNOW TO THE MAGIC
VALLEY TONIGHT AND EARLY THURSDAY...WILL BE FOLLOWED BY A VIGOROUS
COLD FRONT AND BUILDING HIGH PRESSURE. THE FRONT AND BUILDING HIGH
PRESSURE WILL BE ASSOCIATED WITH SEVERAL HOURS OF GUSTY WEST WINDS
OF 30 TO 40 MPH. LOCAL GUSTS TO 50 MPH ARE POSSIBLE MAINLY BETWEEN
11 AM AND 4 PM THURSDAY. WHILE SNOW SHOWERS ARE EXPECTED TO TAPER
OFF THROUGH THE MORNING...AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY
TO AROUND ONE HALF MILE THROUGH THURSDAY AFTERNOON.

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 8 PM
TONIGHT THROUGH 9 AM THURSDAY WITH 2 TO 4 INCHES OF SNOW
ACCUMULATION BY 9 AM THURSDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 071254
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
554 AM MST THU FEB 7 2008

IDZ016-072300-
/O.CON.KBOI.WI.Y.0003.080207T1600Z-080208T0100Z/
WESTERN MAGIC VALLEY-
554 AM MST THU FEB 7 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

A WARM FRONT...WHICH WILL BRING SNOW AND BLOWING SNOW TO THE
MAGIC VALLEY THIS MORNING...WILL BE FOLLOWED BY A VIGOROUS COLD
FRONT AND BUILDING HIGH PRESSURE. THE FRONT AND BUILDING HIGH
PRESSURE WILL BE ASSOCIATED WITH SEVERAL HOURS OF GUSTY WEST WINDS
OF 30 TO 40 MPH. LOCAL GUSTS TO 50 MPH ARE POSSIBLE MAINLY BETWEEN
11 AM AND 4 PM TODAY. WHILE SNOW SHOWERS ARE EXPECTED TO TAPER
OFF THROUGH THE MORNING...AREAS OF BLOWING SNOW WILL REDUCE
VISIBILITY TO AROUND ONE HALF MILE THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 072300
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
400 PM MST THU FEB 7 2008

IDZ016-080100-
/O.CON.KBOI.WI.Y.0003.000000T0000Z-080208T0100Z/
WESTERN MAGIC VALLEY-
400 PM MST THU FEB 7 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON
FOR THE WESTERN MAGIC VALLEY.

A COLD FRONT AND BUILDING HIGH PRESSURE WILL BE ASSOCIATED WITH
SEVERAL HOURS OF GUSTY WEST WINDS OF 30 TO 40 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBOI 080056
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
556 PM MST THU FEB 7 2008

IDZ016-080200-
/O.EXP.KBOI.WI.Y.0003.000000T0000Z-080208T0100Z/
WESTERN MAGIC VALLEY-
556 PM MST THU FEB 7 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE WIND ADVISORY FOR THE WESTERN MAGIC VALLEY WILL EXPIRE AT 6
PM MST THIS AFTERNOON.

WINDS IN THE WESTERN MAGIC VALLEY HAVE COME DOWN BELOW ADVISORY
LEVELS. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS
SCHEDULED AT 6 PM MST.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Feb 6, 10:37 AM MST, 4 hours 11 minutes earlier.

Area forecast discussion, Feb 6, 10:37 AM MST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
1037 AM MST WED FEB 6 2008

.DISCUSSION...UPDATED HEADLINES FORTHCOMING. THE NEXT WINTER STORM
WILL BRING 2-4 INCHES OF SNOW TO THE NORTHEASTERN HALF OF ZONES
INCLUDING BAKER BOISE AND MODERATE SNOW WITH AREAS OF BLOWING AND
DRIFTING SNOW TO PARTS OF SOUTH CENTRAL IDAHO INCLUDING TWIN FALLS
AND FAIRFIELD. WARM FRONT OFF THE NW WA COAST WILL SAG SOUTHEAST
OVER BOISE TONIGHT. PW WITH THIS STORM IS HIGHER...1.12 INCHES
OFFSHORE AND 0.5 OVER BOISE THURSDAY MORNING. THE WARM ADVECTION
PATTERN IS QUITE IMPRESSIVE WITH WINDS INCREASING FROM 20 TO 55
KTS...THETA-E ALIGNED NEARLY PERPENDICULAR TO THESE WEST WINDS
FROM 294K TO 314K KTWF-KBNO CENTERED AT 6Z FOR EXCELLENT FORCING.
SNOW ACCUMULATION RATES EXPECTED TO PEAK GENERALLY 3-9Z ENHANCED
BY WESTERLY FLOW IN THE MOUNTAINS. A COLD FRONT WILL BRING GUSTY
WINDS TO 35 MPH ACROSS MOST OF THE AREA...WITH LOCALLY 50 MPH
WINDS IN THE MAGIC VALLEY/BENNETT HILLS PROBABLY IN THE EARLY TO
MID AFTERNOON WITH AND BEHIND A COLD FRONT. WILL LIKELY HAVE A
WIND ADVISORY WITH AFTERNOON PACKAGE FOR AT LEAST THE MAGIC
VALLEY.

&&

.AVIATION...MAJORITY OF IFR CONDITIONS IN THE VALLEYS FROM FOG WILL
LAST THROUGH ABOUT 18Z THIS MORNING WITH LOCAL IFR CONDITIONS
LASTING THROUGH ABOUT 20Z. EXPECT KBOI CEILING TO LIFT ABOVE
MINIMUMS AROUND 18Z WITH IFR STRATUS BREAKING APART BETWEEN 18-20Z.
KTWF WILL STAY VFR THROUGH THE DAY. SCATTERED SNOW SHOWERS IN THE
MOUNTAINS WILL OBSCURE TERRAIN IN IFR CONDITIONS THROUGH THE DAY.
CEILINGS LOWER AND SNOW RETURN TO THE VALLEYS TONIGHT WITH
WIDESPREAD IFR CONDITIONS THROUGH THURSDAY MORNING. STRONG WINDS
ALOFT ON THURSDAY WITH 40-60 KTS THROUGH 10K FEET MSL AND 60-100+
KTS ABOVE 10K FT MSL.

&&

.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH THURSDAY...SNOW HAD ENDED OVER SOUTHEAST
OREGON WITH THE FRONT THROUGH BOISE AS OF 10Z.  FRONT WILL CONTINUE
TO MOVE TO THE EAST WITH SNOW ENDING IN THE MAGIC VALLEY BY 18Z.
HAVE ALREADY LET THE WINTER STORM WARNING FOR BAKER COUNTY EXPIRE
BUT WITH THE FASTER TIMING OF THE COLD FRONT AND SNOW ENDING OVER
CENTRAL IDAHO WILL GO AHEAD AND CANCEL THE WARNING FOR IDAHO ZONES
11 AND 13 WITH THE ZONES THAT WILL GO OUT AT 4 AM.  A VERY BRIEF
BREAK IN THE WEATHER TODAY WITH YET ANOTHER STORM SYSTEM TO MOVE
INTO THE FORECAST AREA TONIGHT INTO THURSDAY.  THIS SYSTEM WILL
BRING YET ANOTHER ROUND OF HEAVY SNOW TO THE FORECAST AREA.  WITH
CURRENT WARNING PRODUCTS OUT FOR THE COLD FRONT THIS MORNING WILL
HOLD OFF ON ISSUING ANY WINTER WEATHER PRODUCTS FOR THE SYSTEM
TONIGHT UNTIL LATER THIS MORNING.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...MOIST NORTHWEST FLOW
WILL CONTINUE THROUGH FRIDAY...BRINGING MOUNTAIN SNOW SHOWERS TO
NORTHERN ZONES DUE TO OROGRAPHIC LIFT. TEMPERATURES JUST A LITTLE
BELOW NORMAL DURING THIS PERIOD AS STRONG WESTERLY FLOW ALOFT
SOMEWHAT OFFSETS AFFECT OF ABUNDANT SNOW COVER. MOUNTAIN PRECIP
SHOULD TAPER OFF BY SATURDAY AS WEAK RIDGE BUILDS OVER AREA. THOUGH
TEMPERATURES ALOFT WARM CONSIDERABLY HERE...WEAKER FLOW ALOFT AND
SNOW COVER AT THE SURFACE WILL LIKELY KEEP TEMPERATURES FROM RISING
MUCH IN THE VALLEYS.  A WEAK SYSTEM THEN PUSHES IN FROM THE WEST ON
SUNDAY/MONDAY. GFS IS STRONGER WITH THIS THAN ECMWF...BUT THINK
PRECIP WILL LIKELY BE PRETTY WEAK AND MORE TO THE NORTH WITH THIS
SYSTEM. WEAK RIDGING PUSHES BACK IN FOR TUESDAY AS A STRONGER SYSTEM
GETS SET TO APPROACH THE AREA BY MIDWEEK. TEMPERATURES STILL VERY
CLOSE TO NORMAL FOR EARLY IN THE WEEK...AND POPS CLOSE TO NORMAL AS
WELL SINCE TIMING OF THE APPROACHING SYSTEMS IS STILL FAIRLY
UNCERTAIN AMONG THE MODELS.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY FOR
     IDZ030.
     SNOW ADVISORY FROM 7 PM THIS EVENING TO 6 AM MST THURSDAY FOR
     IDZ012-IDZ014.
     SNOW AND BLOWING SNOW ADVISORY FROM 8 PM THIS EVENING TO 9 AM
     MST THURSDAY FOR IDZ016-IDZ028.
     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 4 PM MST THURSDAY
     FOR IDZ011-IDZ013.
OR...SNOW ADVISORY FROM 7 PM THIS EVENING TO 6 AM MST THURSDAY FOR
     ORZ064.
     SNOW ADVISORY FROM 6 PM THIS EVENING TO 2 AM PST THURSDAY FOR
     ORZ062.
&&

WEATHER.GOV/BOISE

DISCUSSION...VM
AVIATION.....DG
PREV SHORT TERM...JA
PREV LONG TERM....TB
Hazardous weather outlook, Feb 6, 5:31 AM MST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
531 AM MST WED FEB 6 2008

IDZ028-071245-
CAMAS PRAIRIE-
531 AM MST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IDAHO.

.DAY ONE...TODAY AND TONIGHT

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
FOR THE CAMAS PRAIRIE. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES
WITH GUSTY WINDS WILL CREATE LIMITED VISIBILITIES...ESPECIALLY IN
OPEN AREAS. USE CAUTION WHEN TRAVELING. ANOTHER STORM SYSTEM
MOVING INTO THE REGION WILL SPREAD SNOWFALL ACROSS THE CAMAS
PRAIRIE AGAIN WEDNESDAY NIGHT. SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES
ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM SYSTEM WILL MOVE INTO THE REGION LATER TODAY. SNOW
ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE TONIGHT...WITH
ADDITIONAL ACCUMULATIONS OF 3 TO 4 INCHES POSSIBLE ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ062-071245-
BAKER COUNTY-
431 AM PST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL MOVE INTO THE REGION TONIGHT AND SPREAD
SNOWFALL ACROSS BAKER COUNTY OREGON. 3 TO 6 INCHES OF SNOW CAN BE
EXPECTED WEDNESDAY NIGHT WITH AN ADDITIONAL 1 TO 3 INCHES ON
THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

1 TO 3 INCHES OF ADDITIONAL SNOWFALL IS EXPECTED IN BAKER COUNTY
OREGON ON THURSDAY. TOTAL STORM ACCUMULATIONS OF 3 TO 7 INCHES IN
THE VALLEYS AND 4 TO 9 INCHES IN THE MOUNTAINS CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ011-013-071245-
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-
531 AM MST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IDAHO.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL SPREAD SNOWFALL ACROSS THE WEST CENTRAL AND
BOISE MOUNTAINS TONIGHT AND ON THURSDAY. SNOWFALL ACCUMULATIONS OF
5 TO 10 INCHES CAN BE EXPECTED WEDNESDAY NIGHT FROM THIS STORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MODERATE SNOWFALL WILL CONTINUE ON THURSDAY WITH STORM TOTAL
ACCUMULATIONS OF 8 TO 16 INCHES IN THE MOUNTAINS...AND 5 TO 11
INCHES IN THE VALLEYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ012-014>016-029-030-ORZ061-063-064-071245-
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-OWYHEE MOUNTAINS-
SOUTHERN TWIN FALLS COUNTY-HARNEY COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
531 AM MST WED FEB 6 2008 /431 AM PST WED FEB 6 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL SPREAD SNOWFALL ACROSS THE REGION WEDNESDAY
NIGHT. 1 TO 4 INCHES OF SNOWFALL CAN BE EXPECTED TONIGHT IN MANY
LOCATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOWFALL WILL CONTINUE ON THURSDAY WITH AN ADDITIONAL 1 TO 3
INCHES EXPECTED. STORM TOTAL ACCUMULATIONS OF 2 TO 6 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Feb 6, 9:59 AM MST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BOISE ID
959 AM MST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 AM     SNOW             12 NE BOISE             43.73N 116.06W
02/06/2008  E2.5 INCH        BOISE              ID   PUBLIC

            BOGUS BASIN SKI RESORT WEB CAM SHOWED ABOUT 2.5 NEW
            INCHES OF SNOWFALL.

0421 AM     HEAVY SNOW       7 NW MCCALL             44.99N 116.21W
02/06/2008  E4.0 INCH        ADAMS              ID   PUBLIC

            BRUNDAGE SKI RESORT WEB CAM SHOWED ABOUT 4 NEW INCHES OF
            SNOW SINCE ABOUT 03Z.

0541 AM     SNOW             KUNA                    43.49N 116.42W
02/06/2008  M3.0 INCH        ADA                ID   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS 3 NEW INCHES OF SNOWFALL WITH 6
            INCHES OF SNOW DEPTH.

0724 AM     SNOW             6 WSW ATLANTA           43.75N 115.23W
02/06/2008  M3.0 INCH        ELMORE             ID   OTHER FEDERAL

            ATLANTA SUMMIT SNOTEL REPORTS 3 INCHES OF NEW SNOW.

0732 AM     SNOW             10 ENE IDAHO CITY       43.90N 115.67W
02/06/2008  M4.0 INCH        BOISE              ID   OTHER FEDERAL

            MORES CREEK SUMMIT SNOTEL REPORTS 4 NEW INCHES OF
            SNOWFALL SINCE 06Z. ELEVATION 6100 FEET.

0733 AM     SNOW             8 E LOWMAN              44.07N 115.45W
02/06/2008  E5.0 INCH        BOISE              ID   OTHER FEDERAL

            JACKSON PEAK SNOWTEL REPORTS ABOUT 5 NEW INCHES OF
            SNOWFALL SINCE 06Z. ELEVATION 7070 FEET.

0735 AM     SNOW             9 W HILL CITY           43.30N 115.23W
02/06/2008  M3.0 INCH        ELMORE             ID   OTHER FEDERAL

            BANNER SUMMIT SNOTEL REPORTS 3 NEW INCHES OF SNOWFALL
            SINCE 00Z ON 02/06/08. ELEVATION 7040 FEET.

0736 AM     SNOW             13 NW ATLANTA           43.93N 115.30W
02/06/2008  M5.0 INCH        BOISE              ID   OTHER FEDERAL

            GRAHAM GUARD STATION SNOTEL REPORTS ABOUT 5 NEW INCHES OF
            SNOWFALL SINCE 06Z. ELEVATION 5690 FEET.

0738 AM     SNOW             3 N DONNELLY            44.77N 116.08W
02/06/2008  M3.0 INCH        VALLEY             ID   OTHER FEDERAL

            LONG VALLEY SNOTEL REPORTS ABOUT 3 NEW INCHES OF SNOWFALL
            SINCE 04Z ON 02/06/08. ELEVATION 4890 FEET.

0739 AM     SNOW             8 SSE WARM LAKE         44.54N 115.61W
02/06/2008  M3.0 INCH        VALLEY             ID   OTHER FEDERAL

            DEADWOOD SUMMIT SNOTEL REPORTS ABOUT 3 NEW INCHES OF
            SNOWFALL SINCE 08Z ON 02/06/08. ELEVATION 7000 FEET.

0741 AM     SNOW             15 E ROGERSON           42.22N 114.30W
02/06/2008  E3.0 INCH        TWIN FALLS         ID   OTHER FEDERAL

            MAGIC MOUNTAIN SNOTEL REPORTS ABOUT 3 INCHES OF NEW
            SNOWFALL SINCE 07Z ON 02/06/08. ELEVATION 6700 FEET.

0743 AM     SNOW             16 SSE JORDAN VALLEY    42.76N 116.93W
02/06/2008  E2.0 INCH        OWYHEE             ID   OTHER FEDERAL

            SOUTH MOUNTAIN SNOTEL REPORTS ABOUT 2 NEW INCHES OF
            SNOWFALL SINCE 07Z ON 02/06/08. ELEVATION 6340 FEET.

0744 AM     SNOW             4 E BANKS               44.09N 116.04W
02/06/2008  M4.0 INCH        BOISE              ID   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 4 NEW INCHES OF SNOWFALL.

0746 AM     SNOW             3 NW MCCALL             44.94N 116.15W
02/06/2008  E5.0 INCH        ADAMS              ID   OTHER FEDERAL

            BEAR BASIN SNOTEL REPORTS ABOUT 5 NEW INCHES OF SNOWFALL
            SINCE 20Z ON 02/05/08. ELEVATION 5350 FEET.

0747 AM     SNOW             10 ENE COUNCIL          44.78N 116.25W
02/06/2008  E4.0 INCH        ADAMS              ID   OTHER FEDERAL

            SQUAW FLAT SNOTEL REPORTS ABOUT 4 NEW INCHES OF SNOWFALL
            SINCE 06Z ON 02/06/08.

0750 AM     SNOW             10 WNW SUMPTER          44.80N 118.38W
02/06/2008  E2.5 INCH        GRANT              OR   OTHER FEDERAL

            TIPTON SNOTEL REPORTS ABOUT 2.5 NEW INCHES OF SNOWFALL
            SINCE 06Z. ELEVATION 5400 FEET.

0750 AM     SNOW             2 NNE MERIDIAN          43.64N 116.38W
02/06/2008  M2.0 INCH        ADA                ID   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 2 NEW INCHES OF SNOWFALL.
            VISIBILITY 1/2SM TO 1/4SM IN FOG.

0754 AM     SNOW             3 E NAMPA               43.58N 116.51W
02/06/2008  M3.0 INCH        CANYON             ID   TRAINED SPOTTER

            NWS EMPLOYEE MEASURED 3 NEW INCHES OF SNOWFALL.

0754 AM     SNOW             BOISE                   43.61N 116.23W
02/06/2008  E3.0 INCH        ADA                ID   NWS EMPLOYEE

            NWS EMPLOYEE MEASURED 3 NEW INCHES OF SNOWFALL BETWEEN 5
            MILE AND VICTORY ROADS.

0758 AM     SNOW             BOISE                   43.61N 116.23W
02/06/2008  M3.0 INCH        ADA                ID   NWS EMPLOYEE

            NWS EMPLOYEE MEASURED 3 INCHES OF SNOWFALL BETWEEN
            GECKLER AND LINDEN AVENUES ON THE EAST SIDE OF BOISE.

0810 AM     SNOW             BOISE                   43.61N 116.23W
02/06/2008  M3.2 INCH        ADA                ID   NWS EMPLOYEE

            NWS EMPLOYEE MEASURED 3.25 INCHES OF NEW SNOWFALL.

0813 AM     SNOW             WNW NEW MEADOWS         44.97N 116.29W
02/06/2008  M4.1 INCH        ADAMS              ID   TRAINED SPOTTER

            NEW MEADOWS RANGER DISTRICT MEASURED 4.1 NEW INCHES OF
            SNOWFALL.

0820 AM     SNOW             N FAIRFIELD             43.35N 114.79W
02/06/2008  M4.0 INCH        CAMAS              ID   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 4 NEW INCHES OF SNOWFALL.
            BLOWING AND DRIFTING SNOW AT TIME OF OBSERVATION.

0847 AM     HEAVY SNOW       5 NNW GLENDALE          44.89N 116.44W
02/06/2008  M6.0 INCH        ADAMS              ID   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 6 NEW INCHES OF SNOWFALL. WATER
            EQUIVALENT 0.48 INCHES. LIGHT SNOW AT TIME OF
            OBSERVATION.

0849 AM     HEAVY SNOW       2 N PINE                43.50N 115.32W
02/06/2008  M4.5 INCH        ELMORE             ID   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED 4.5 NEW INCHES OF SNOWFALL.

0849 AM     HEAVY SNOW       IDAHO CITY              43.84N 115.85W
02/06/2008  M6.0 INCH        BOISE              ID   CO-OP OBSERVER

            SIX NEW INCHES AS OF 9AM. 45 ON THE GROUND.

0849 AM     SNOW             7 SE BOISE              43.53N 116.13W
02/06/2008  M3.0 INCH        ADA                ID   TRAINED SPOTTER

            3 NEW INCHES. 9 ON THE GROUND.

0849 AM     SNOW             FIELDS                  42.26N 118.67W
02/06/2008  M2.0 INCH        HARNEY             OR   CO-OP OBSERVER

            2 INCHES OVERNIGHT.

0849 AM     SNOW             6 NNE CENTERVILLE       44.00N 115.84W
02/06/2008  E5.0 INCH        BOISE              ID   CO-OP OBSERVER

            5 INCHES NEW OVERNIGHT.

0849 AM     SNOW             7 N BOISE               43.71N 116.23W
02/06/2008  M2.5 INCH        ADA                ID   CO-OP OBSERVER

            2.5 INCHES OVERNIGHT.

0849 AM     HEAVY SNOW       2 S NAMPA               43.55N 116.56W
02/06/2008  M3.0 INCH        CANYON             ID   TRAINED SPOTTER

            3 INCHES NEW OVERNIGHT. 9 ON THE GROUND.

0849 AM     SNOW             COUNCIL                 44.73N 116.43W
02/06/2008  M5.0 INCH        ADAMS              ID   CO-OP OBSERVER

            5 INCHES OVERNIGHT.

&&

SLEWIS

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 10:13 AM MSTSnow and Blowing Snow AdvisoryBOICamas, Elmore, Gooding, Jerome, Twin Falls23 hr
Feb 6, 10:13 AM MSTSnow AdvisoryBOIAda, Canyon, Elmore, Gem, Owyhee, Payette and 2 more23 hr
Feb 6, 10:13 AM MSTWinter Storm WarningBOIAdams, Boise, Camas, Elmore, Gem, Valley and 1 more28 hr

Nearby

Wind Advisories in Idaho, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.